# SDR UALA2011121406836

- Difficulty date: December 13, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 49,175 hours, 18,369 cycles
- Engine: Pwa PW2037
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Condition: Corroded
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER AC CONNECTED LIGHT ASSY CORRODED.  REPLACED LIGHT ASSY.
